# SDR SIMA20130702002

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 27,369 hours, 24,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020333053
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX BASE VISIT INSPECTIONM,  FOUND AFT COMPARTMENT DOOR 312AR ATTACH FLANGE AROUND THE AFT UPPER FASTENER HOLE, ENLARGED. ACFT REMOVED FROM SERVICE. COMPLETED REPAIR AS REQUIRED IAW EO EM-53MR-2153.  RETURNED TO SERVICE.
